Love & Sex
First loves. Best kisses. Sexcapades. Break ups. We want to hear your stories about Love & Sex. Share them here.
Am I Pregnant on Depo???
I got my first Depo shot on December 8th. I was on my period so It was supposed to be effective within 24 hours. I had sex 2 days later. I have had irregular bleeding ever since, which is a common side effect. I thought I had my period but I'm not sure now because I was always bleeding. Honestly I can't remember what it was like when I thought I had my period so I can't really tell if I actually did or not. But I'm a little worried because I haven't bled in a week. Not at all. Nothing. Not even after sex. I also find it weird that I recently had a crazy sleep orgasm. I haven't had one of those since I hit puberty. I read that a lot of woman started having sleep orgasms while pregnant. I'm constantly nauseous and have no appetite. I'm exhausted all the time and I'm emotional. The side effects for the Depo shot are the same as pregnancy signs! I don't know what to do. I'm supposed to start my period in 2 days so I figured I would just wait and see if it comes. I hope I don't seem completely stupid. I could just be paranoid. I'm looking for some advice please!